Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Asymptotic Expansions: Their Derivation and Interpretation. by R. B. Dingle
Review by: Wolfgang Wasow
SIAM Review
Vol. 16, No. 4 (Oct., 1974), pp. 568-570
Stable URL: http://www.jstor.org/stable/2028717
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570